# SDR HALA0700526

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 18,078 hours, 3,528 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: S351T02018
- Part serial: 1B0303
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED AFTER PARKING.  APU T/S PER FIM 49-11-00.  REMOVED AND REPLACED ECU IAW AMM APU, OPS CHKD NML.
